# SDR REXA2022032400492

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 32,841 hours, 31,239 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 601R3600851
- Condition: Deformed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE HAS DAMAGE TO LIGHTING HOLE AT FRONT SPAR LOWER SECTION JC:55-320-519 EMP#:2006BRT	REPAIRED RUDDER L/E LIGHTING HOLE @ FRONT SPAR IAW ENDEAVOR E.A. CRJ255-13042
